# SDR CALA2024071001991

- Difficulty date: July 8, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 75,312 hours, 27,584 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 8221152004
- Part serial: 92YV
- Condition: Inoperative
- Location: Left Gps
- Part time: 14,724 hours, 6,244 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS L INOP TROUBLESHOT IAW FIM 34-31 TASK 801 FOUND BREAKER P6-1 A13 TO BE POPPED ATTEMPTED RESET WOULDN''T RESET. REPLACED MMR #2 IAW AMM 34-31-42-000/400-801 OPS CHECK GOOD.
